# SDR 99ZZZX2206

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1203W
- Make and model: Cessna 310R
- Aircraft serial: 310R2106
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bellcrank
- Part number: 08411044
- Condition: Failed
- Location: Rt Mlg Door
- Part time: 7,100 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, PILOT NOTICED RIGHT INBOARD MAIN GEAR DOOR HANGING DOWN.
